# SDR CA121212001

- Difficulty date: March 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,422 hours
- Engine: Lyc O320E3D
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 0411260
- Condition: Worn
- Location: Elevator
- Part time: 11,464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, CONTROL TEE LOWER PIVOT POINT RETAINING BUSHING FOR PIVOT BEARING FOUND TO HAVE COME LOOSE IN ITS CRIMP WITH BLACK FRETTING PRESENT AROUND THE BUSHING.  WITH SLIGHT FOR AND AFT MOTION OF THE CONTROL YOKE WITH 1 HAND WILL CAUSE ONE TO SEE THE LOOSENESS IN THE CONTROL TEE LOWER PIVOT POINT BEARING.  RETAINING BUSHING THAT ATTACHES TO THE ELEVATOR PUSH PULL ROD, IN CONNECTION TO THE ELEVATOR BELLCRANK ATTACH POINT.  BOTH BUSHING AND BEARING REPLACED NEW ON CONTROL TEE LOWER PIVOT POINT.
